# SDR UALA2011071703614

- Difficulty date: July 15, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 62,512 hours, 22,971 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM UNDERSIDE OF ACFT IN AREA OF LOWER BEACON.  FOUND FUEL COMING FROM APU SHUT OFF VALVE.  REPLACED APU SHUT OFF VALVE PER MM. OPS & LEAK CHECKED GOOD.
